# SDR PNSA970601

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED DURING PARKING PROCEDURE.  COULD NOT DUPLICATE PROBLEM.  A/C FERRIED TO MAINT.  BASE STILL COULD NOT DUPLICATE PROBLEM.
